# SDR 9624873242

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 12,672 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHT ASSOCIATED WITH EPSU 11WL WAS INOPERATIVE.  REPLACED EPSU, OPERATIONAL CHECK OK.
